MathSciNet Relay Station
MathSciNet bibliographic data
MR958149 (89h:92052) 92A15
Longini, Ira M., Jr. A mathematical model for predicting the geographic spread of new infectious agents. Nonlinearity in biology and medicine (Los Alamos, NM, 1987). Math. Biosci. 90 (1988), no. 1-2, 367–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement